# SDR RRXA001691

- Difficulty date: February 24, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Boss
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND THAT THE RT. MLG REQUIRES RE-WORK ON BOSS, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.      REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  C/W MAIN LANDING GEAR RETRACT PIN & BOSS REWORK IAW E.O. 99-236 WITH APPROVED 8110-3 DATED 2-23-00 AND MA-AI-3210-01:03.
